# SDR ASAA12510962

- Difficulty date: January 18, 2012
- Submitted: January 20, 2012
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 3,925 hours, 1,267 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Condition: Malfunctioned
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

"FMC DISAGREE' ANNUNCIATED ON GROUND.  ACCOMPLISHED QRH PROCEDURE.  RESET SUCCESSFUL.
